# SDR USAA2013102800001

- Difficulty date: October 25, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 62,762 hours, 24,646 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: LK77996
- Condition: Cracked
- Location: Rt Eng Oil Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RT ENGINE, SLOW OIL LEAK, AT 2 QUARTS DID PRECAUTIONARY SHUTDOWN OF ENGINE. MAINTENANCE REPLACED OIL RETURN LINE GOING TO GEARBOX.
